Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irregular periods after taking postpone 72 after contraception failure. Is this normal ?

i had postpone 72 after a contraception was 12 hrs after sex.......i got my period on 18 and this happened on 25 th...... now again i got my period on 30th......its like 2 in one month this is the first time im getting irregular this normal will i get back my regular cycle next month......
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

Emergency pill can lead to menstrual irregularities.
As you took the pill within 12 hours after the intercourse it can give protection from pregnancy.
As you interfered with natural menstrual cycle by taking hormones in the form of emergency pill, that can alter the normal menstrual cycle.
So, no need to worry. Possibly in the next month your periods will become regularize.
Take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor